Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Greenhalgh, David and Khan, Qamar J. A. and Pettigrew, Joseph S. (2017) An eco-epidemiological predator-prey model where predators distinguish between susceptible and infected prey. Mathematical Methods in the Applied Sciences, 40 (1). pp. 146-166. ISSN 0170-4214

Mulholland, Anthony J. and Picard, Rainer and Trostorff, Sascha and Waurick, Marcus (2016) On well-posedness for some thermo-piezoelectric coupling models. Mathematical Methods in the Applied Sciences, 39 (15). pp. 4375-4384. ISSN 0170-4214

Lord, Natacha and Mulholland, Anthony (2013) An a priori error estimate for the finite element modelling of electromagnetic waves interacting with a periodic diffraction grating. Mathematical Methods in the Applied Sciences, 36 (10). 1187–1205. ISSN 0170-4214

McGuiness, C.G. and Lamb, Wilson and Mcbride, Adam (2011) On a class of continuous fragmentation equations with singular initial conditions. Mathematical Methods in the Applied Sciences, 34. pp. 1181-1192. ISSN 0170-4214

Lamb, W. and McBride, A.C. and McGuinness, G.C. (2010) Fragmentation arising from a distributional initial condition. Mathematical Methods in the Applied Sciences, 33 (10). pp. 1183-1191. ISSN 0170-4214

McGhee, D.F. and Picard, R. (2010) A note on anisotropic, inhomogeneous, poro-elastic media. Mathematical Methods in the Applied Sciences, 33 (3). pp. 313-322. ISSN 0170-4214

Lamb, W. (2004) Existence and uniqueness results for the continuous coagulation and fragmentation equation. Mathematical Methods in the Applied Sciences, 27 (6). pp. 703-721. ISSN 0170-4214

This list was generated on Wed Sep 20 08:12:02 2017 BST.